# SDR CIEA200500014

- Difficulty date: August 9, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- Aircraft time: 10,867 hours, 11,767 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 61423473275
- Part serial: 1020
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER THE PILOT GOT INTO THE AIRCRAFT TO PERFORM A TRIP AND TURNED ON THE MASTER SWITCH, THE ENGINE FIRE WARNING CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  THE TRIP WAS CANCELED AND THE AIRCRAFT WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE TROUBLESHOT AND FOUND THE LT AFT FIRE PROBE ON THE LEFT ENGINE TO BE SHORTED INTERNALLY.  THE CONDITION OF THE PROBE WAS LOOKED AT AND WHERE THE WIRES FEED INTO THE PROBE APPEARS TO HAVE NO SEALANT AROUND THEM. THERE WAS MINOR EVIDENCE OF OIL IN THE AREA BUT NOT EXCESSIVE.  THERE WAS NO EVIDENCE OF ANYTHING DRIPPING FROM THE UNIT ITSELF.
